A q-deformed particle algebra with a unique d-dimensional representation


Tekin Ş. C. , ARIK M.

CENTRAL EUROPEAN JOURNAL OF PHYSICS, vol.9, no.4, pp.996-1001, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 9 Issue: 4
  • Publication Date: 2011
  • Doi Number: 10.2478/s11534-011-0002-y
  • Title of Journal : CENTRAL EUROPEAN JOURNAL OF PHYSICS
  • Page Numbers: pp.996-1001

Abstract

We present an algebra generated by a single pair of creation and annihilation operators b and b*. We prove that the algebra has a unique d-dimensional representation. Physically this algebra corresponds to a system where there are at most d - 1 particles in a state with otherwise same quantum numbers.